MathSciNet Relay Station
MathSciNet bibliographic data
MR2537709 11J89 (11B39 11M32)
Elsner, Carsten; Shimomura, Shun; Shiokawa, Iekata Asymptotic representations for Fibonacci reciprocal sums and Euler's formulas for zeta values. J. Théor. Nombres Bordeaux 21 (2009), no. 1, 145–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement